Alert archive / Georgia / River Flood Warnings in 2019

River Flood Warning 142, NWS Atlanta, GA

April 19, 2019DeKalb County, Georgia

NWS Atlanta, GA issued this river flood warning at Apr 19, 2019, 10:23 AM EDT for DeKalb County, Georgia. It was in force for 21 days.

The area

The outline as issued.

The facts

Issued
Apr 19, 2019, 10:23 AM EDT (14:23 UTC)
Expired
May 10, 2019, 10:23 AM EDT
In force
21 days
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County DeKalb County, GA

The radar

The Atlanta radar (KFFC), 43 km from the middle of the area, began a volume at 14:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Intrenchment Creek at Constitution Road near Atlanta (INTG1). The gauge peaked at 11.99 ft at Apr 19, 2019, 11:00 AM EDT.

actionminormoderate51004/1904/2004/2104/2204/2304/2404/2504/2604/2704/2804/2904/3005/0105/0205/0305/0405/0505/0605/0705/0805/0905/1005/11
Action stage
9 ft
Minor stage
11 ft
Moderate stage
13 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02203700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

745 
WGUS42 KFFC 191423
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1023 AM EDT Fri Apr 19 2019

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Intrenchment Creek near Southeast Atlanta affecting De Kalb County


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC089-200422-
/O.NEW.KFFC.FL.W.0142.190419T1423Z-000000T0000Z/
/INTG1.1.ER.190419T1357Z.190419T1415Z.000000T0000Z.UU/
1023 AM EDT Fri Apr 19 2019

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Intrenchment Creek near Southeast Atlanta.
* From this morning until further notice.
* At 10 AM Friday the stage was 11.8 feet and rising.
* Flood stage is 11 feet.
* At 11 feet...Flood stage is reached. Minor flooding will occur in
  the woodlands and natural flood plain of the creek upstream and 
  downstream from the gage at Constitution Road.
  

&&

LAT...LON 3371 8440 3375 8436 3368 8429 3368 8436


$$
1 follow-up statement
588 
WGUS82 KFFC 191634
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1234 PM EDT Fri Apr 19 2019

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  South Fork Peachtree Creek near Atlanta affecting DeKalb and 
  Fulton Counties

  Intrenchment Creek near Southeast Atlanta affecting DeKalb County

 
GAC089-121-191704-
/O.CAN.KFFC.FL.W.0151.000000T0000Z-190419T1634Z/
/SPJG1.1.ER.190419T1434Z.190419T1502Z.190419T1532Z.NO/
1234 PM EDT Fri Apr 19 2019

The Flood Warning is cancelled for
  The South Fork Peachtree Creek near Atlanta.
* This takes effect immediately.
* At 12 PM Friday the stage was 12.3 feet and falling.
* Flood stage is 13 feet.
* The creek will continue to fall.
* At 13 feet...Flood stage was reached. Minor flooding of the 
  natural flood plain begins upstream and downstream from the gage on
  Johnson Road. This includes low portions of the backyards of 
  residential homes on Noble Drive...Helen Drive and Kay Lane. This 
  height combined with the flow on North Fork Peachtree Creek may 
  also produce flooding further downstream on Peachtree Creek in 
  Fulton County.
  

&&

LAT...LON 3383 8431 3378 8430 3377 8435 3381 8439 3383 8433


$$

GAC089-191704-
/O.CAN.KFFC.FL.W.0142.000000T0000Z-190419T1634Z/
/INTG1.1.ER.190419T1357Z.190419T1446Z.190419T1552Z.UU/
1234 PM EDT Fri Apr 19 2019

The Flood Warning is cancelled for
  The Intrenchment Creek near Southeast Atlanta.
* This takes effect immediately.
* At 12 PM Friday the stage was 10.4 feet and falling.
* Flood stage is 11 feet.
* The creek will continue to fall.
* At 11 feet...Flood stage was reached. Minor flooding will occur in
  the woodlands and natural flood plain of the creek upstream and 
  downstream from the gage at Constitution Road.
  

&&

LAT...LON 3371 8440 3375 8436 3368 8429 3368 8436


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 19, 9:11 AM EDT, 1 hour 12 minutes earlier.

Area forecast discussion, Apr 19, 9:11 AM EDT, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
911 AM EDT Fri Apr 19 2019

.UPDATE...
Tornado Watch has expired. The potential for severe weather
continues mainly across areas along and east of a line from Athens
to Columbus. The primary hazards will be damaging wind gusts,
localized flooding and lightning. A brief tornado will also be
possible.

Also, tweaked the hourly grid and pops according to current
trends.

&&

.PREV DISCUSSION... /Issued 739 AM EDT Fri Apr 19 2019/

PREV DISCUSSION... /Issued 425 AM EDT Fri Apr 19 2019/

SHORT TERM /Today through Saturday/...
Short term models are in pretty good agreement, slowly bringing
surface front across the forecast area today, with the associated
upper low tracking across portions of northern AL and GA this
afternoon and tonight.  Hi-RES models have had a hard time resolving
the line of convection ahead of the front, and currently have the
main line of showers and thunderstorms moving across western
portions of the Atlanta Metropolitan areas down to near Columbus. We
have a Tornado Watch in affect through 8am over portions of west-
central Georgia. This line will move into portions of eastern and
central Georgia through mid morning. As the cold air associated with
the upper low moves across the area this afternoon, expect chance to
likely showers and thunderstorms across the area this afternoon,
with best chances in the vicinity of the upper low. The colder air
associated with the surface front is not in northwest AL and expect
our forecast area to see somewhat of a warm up through early
afternoon before the colder air makes it into north and west GA.
Overnight lows will drop into the upper 30s and lower 40s in the
higher elevation of northeast GA overnight, but do not expect any
wintry precip at this time.  With the upper low over eastern
portions of TN tomorrow could continue to see chances for showers
mainly over north GA.  Temperatures on Saturday will be 10-15
degrees cooler than afternoon high today. Have stayed close to
guidance temperatures through the period.

Atwell

LONG TERM /Saturday Night through Thursday/...
Long term starts out cooler and dry with only small precip chances
over the NE mountains Saturday night quickly coming to an end with
a dry Easter Sunday in store. Temperatures will warm up to start
the work week.

GFS and European are inconsistent with handling rain chances with a
weak cold front on Wednesday and Wednesday night. At this time am
favoring mainly low chances for n and portions of central GA.

Models continue to differ on Thursday with the GFS wetter than
the European. At this time, favoring chance pops for n and most of
central GA.

BDL

AVIATION...
12Z Update...
MVFR conditions will prevail with patchy IFR conditions across
the area. SHRA and isolated TSRA will move across the area
through 16-18Z, with additional SHRA or isolated TSRA possible
this afternoon. Winds will be southeast to west at 10-15kts with
gusts to 25kts in and near any convection.

//ATL Confidence...12Z Update...
Medium confidence all elements.

Atwell

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  45  56  43 / 100  40  40  10
Atlanta         67  44  56  45 / 100  40  40   5
Blairsville     65  38  48  37 / 100  60  50  20
Cartersville    66  43  55  40 /  90  50  50  10
Columbus        70  46  63  44 /  90  20  10   0
Gainesville     68  43  53  42 / 100  50  50  10
Macon           74  45  61  44 / 100  20  10   0
Rome            66  42  56  40 /  80  60  50   5
Peachtree City  67  44  59  42 / 100  30  30   0
Vidalia         77  49  64  47 /  80  30   5   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...NListemaa
LONG TERM....BDL
AVIATION...Atwell
Hazardous weather outlook, Apr 19, 8:46 AM EDT, 1 hour 37 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
846 AM EDT Fri Apr 19 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
846 AM EDT Fri Apr 19 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Isolated to scattered severe thunderstorms will remain possible
across portions of Georgia through this afternoon. The greatest
potential for any severe thunderstorms will be along and east of a
line from Athens to Columbus. The main hazard will be damaging
winds, frequent lighting and localized flooding. A brief tornado
will also be possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

No hazardous weather is expected Saturday through Tuesday.
There will be a chance of thunderstorms Wednesday and Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Apr 19, 9:33 AM EDT, 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
933 AM EDT Fri Apr 19 2019

GAZ068>071-079-080-091-191400-
Lamar GA-Monroe GA-Taylor GA-Marion GA-Upson GA-Talbot GA-Pike GA-
933 AM EDT Fri Apr 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR LAMAR...NORTHWESTERN MONROE...
NORTHWESTERN TAYLOR...NORTHWESTERN MARION...UPSON...TALBOT AND
SOUTHEASTERN PIKE COUNTIES UNTIL 1000 AM EDT...

At 932 AM EDT...a strong thunderstorm was over Big Lazer Creek Wma,
or 8 miles northeast of Talbotton...moving northeast at 35 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Thomaston, Barnesville, Talbotton, Milner, Yatesville, Orchard Hill,
Meansville, Junction City, Geneva, Aldora, Sunset Village, Lincoln
Park, The Rock, Juniper, Atwater, Oakland, Sprewell Bluff State Park,
Logtown, Sunnyside and Liberty Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3234 8459 3255 8465 3287 8448 3319 8423
      3312 8397
TIME...MOT...LOC 1332Z 211DEG 42KT 3274 8442

WIND...40MPH
Special weather statement, Apr 19, 9:37 AM EDT, 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
937 AM EDT Fri Apr 19 2019

GAZ024-025-027-191345-
Madison GA-Banks GA-Jackson GA-
937 AM EDT Fri Apr 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON...EASTERN
BANKS AND NORTHEASTERN JACKSON COUNTIES UNTIL 945 AM EDT...

At 937 AM EDT...a strong thunderstorm was over Nicholson, or near
Commerce...moving northeast at 35 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Commerce, Nicholson, Ila, Pocataligo, Apple Valley and Banks
Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3446 8340 3444 8339 3439 8338 3432 8339
      3427 8334 3424 8334 3426 8330 3424 8324
      3425 8324 3425 8320 3424 8318 3426 8313
      3405 8336 3413 8353 3447 8342
TIME...MOT...LOC 1337Z 210DEG 42KT 3415 8341

WIND...40MPH
Special weather statement, Apr 19, 9:47 AM EDT, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
947 AM EDT Fri Apr 19 2019

GAZ095-096-107>109-191415-
Houston GA-Wilcox GA-Bleckley GA-Dodge GA-Pulaski GA-
947 AM EDT Fri Apr 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HOUSTON...WILCOX...
SOUTHERN BLECKLEY...WESTERN DODGE AND PULASKI COUNTIES UNTIL 1015 AM
EDT...

At 946 AM EDT...a strong thunderstorm was over Pope City, or 9 miles
west of Abbeville...moving northeast at 40 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Cochran, Eastman, Hawkinsville, Abbeville, Chester, Rochelle,
Pineview, Pitts, Union, Dubois, Empire, Mobley Crossing, Roddy,
Baileys Park, Ocmulgee Banks, Finleyson, Ocmulgee Public Fishing
Area, Paulk, Pulaski State Prison and Porter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3186 8360 3246 8353 3240 8313 3239 8312
      3186 8333
TIME...MOT...LOC 1346Z 210DEG 42KT 3204 8347

WIND...40MPH
Special weather statement, Apr 19, 9:59 AM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
959 AM EDT Fri Apr 19 2019

GAZ048-056>059-070-071-191430-
Butts GA-Lamar GA-Monroe GA-Jasper GA-Spalding GA-Newton GA-Henry GA-
959 AM EDT Fri Apr 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...NORTHERN LAMAR...
NORTHWESTERN MONROE...NORTHWESTERN JASPER...SOUTHEASTERN SPALDING...
SOUTHERN NEWTON AND SOUTHEASTERN HENRY COUNTIES UNTIL 1030 AM EDT...

At 959 AM EDT...a strong thunderstorm was over Chappel Mill, or 8
miles north of Barnesville...moving north at 40 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Barnesville, Jackson, Locust Grove, Flovilla, Milner, Jenkinsburg,
Orchard Hill, Stewart, Turtle Cove, Ola, Worthville, Goggins,
McKibben, Chappel Mill, High Falls State Park, Blount, Liberty Hill,
North Alcovy, Johnstonville and Indian Springs State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3355 8403 3359 8398 3348 8374 3303 8404
      3310 8425 3312 8425
TIME...MOT...LOC 1359Z 198DEG 54KT 3317 8411

WIND...40MPH
Special weather statement, Apr 19, 10:07 AM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1007 AM EDT Fri Apr 19 2019

GAZ083-084-096-191430-
Wilkinson GA-Bleckley GA-Twiggs GA-
1007 AM EDT Fri Apr 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR WILKINSON...NORTHEASTERN BLECKLEY
AND EASTERN TWIGGS COUNTIES UNTIL 1030 AM EDT...

At 1007 AM EDT...a strong thunderstorm was near District Path, or 8
miles south of Jeffersonville...moving northeast at 40 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Jeffersonville, Irwinton, Gordon, Ivey, McIntyre, Toomsboro,
Danville, Allentown, Tarversville, District Path, Myricks Mill and
Cary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3251 8348 3293 8335 3294 8334 3282 8301
      3263 8314 3258 8323 3253 8320 3244 8326
TIME...MOT...LOC 1407Z 207DEG 36KT 3256 8335

WIND...40MPH
Special weather statement, Apr 19, 10:18 AM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1018 AM EDT Fri Apr 19 2019

GAZ096-097-107-109>111-191445-
Wheeler GA-Telfair GA-Laurens GA-Bleckley GA-Dodge GA-Pulaski GA-
1018 AM EDT Fri Apr 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WHEELER...TELFAIR...
SOUTHWESTERN LAURENS...BLECKLEY...DODGE AND NORTHEASTERN PULASKI
COUNTIES UNTIL 1045 AM EDT...

At 1017 AM EDT...a strong thunderstorm was over Five Points, or near
Eastman...moving northeast at 40 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
McRae, Cochran, Eastman, Hawkinsville, Alamo, Helena, Chester, Milan,
Dexter, Cadwell, Scotland, Chauncey, Rentz, Union, Towns, Dubois,
Plainfield, Empire, Cedar Grove and Mobley Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3182 8297 3233 8349 3259 8321 3210 8264
TIME...MOT...LOC 1417Z 203DEG 36KT 3212 8318

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 10:02 PM EDTSpecial Weather StatementFFCChattooga, Floyd, Polk28 min
Apr 18, 10:11 PM EDTRiver Flood WarningFFCForsyth, Fulton58 hr
Apr 18, 10:23 PM EDTSpecial Weather StatementFFCChattooga, Floyd22 min
Apr 18, 10:33 PM EDTSpecial Weather StatementFFCCarroll, Haralson, Polk27 min
Apr 18, 10:44 PM EDTSpecial Weather StatementFFCFloyd, Whitfield31 min
Apr 18, 11:00 PM EDTSpecial Weather StatementFFCCarroll, Heard30 min
Apr 18, 11:06 PM EDTSpecial Weather StatementFFCTroup24 min
Apr 18, 11:13 PM EDTSpecial Weather StatementFFCBartow, Gordon32 min
Apr 18, 11:21 PM EDTSpecial Weather StatementFFCCoweta24 min
Apr 18, 11:30 PM EDTSpecial Weather StatementFFCDouglas30 min
Apr 19, 12:39 AM EDTSpecial Weather StatementFFCHarris36 min
Apr 19, 3:50 AM EDTSpecial Weather StatementFFCCoweta, Harris, Heard, Meriwether, Muscogee, Troup40 min
Apr 19, 4:32 AM EDTSpecial Weather StatementFFCCoweta, Harris, Meriwether, Troup43 min
Apr 19, 4:35 AM EDTSpecial Weather StatementFFCClayton25 min
Apr 19, 5:03 AM EDTTornado WarningFFCForsyth, Fulton, Gwinnett27 min
Apr 19, 5:13 AM EDTSpecial Weather StatementFFCDeKalb, Gwinnett, Henry, Rockdale32 min
Apr 19, 5:25 AM EDTSpecial Weather StatementFFCHall35 min
Apr 19, 5:34 AM EDTFlash Flood WarningFFCHarris, Troup6 hr
Apr 19, 5:39 AM EDTSpecial Weather StatementFFCFayette, Meriwether, Spalding66 min
Apr 19, 5:50 AM EDTTornado WarningFFCHall, White10 min
Apr 19, 6:04 AM EDTRiver Flood WarningFFCCobb3 hr
Apr 19, 6:12 AM EDTFlash Flood WarningFFCCobb, DeKalb, Fulton, Gwinnett6 hr
Apr 19, 6:14 AM EDTSpecial Weather StatementFFCHenry, Rockdale31 min
Apr 19, 6:23 AM EDTFlash Flood WarningFFCHarris, Meriwether, Pike6 hr
Apr 19, 6:25 AM EDTSpecial Weather StatementFFCPickens35 min
Apr 19, 6:36 AM EDTSevere Thunderstorm WarningFFCHenry, Newton, Rockdale24 min
Apr 19, 6:41 AM EDTSpecial Weather StatementFFCHarris, Muscogee49 min
Apr 19, 6:48 AM EDTFlash Flood WarningFFCClayton, Coweta, Fayette, Henry, Pike, Rockdale and 1 more6 hr
Apr 19, 6:57 AM EDTSevere Thunderstorm WarningFFCNewton, Rockdale, Walton32 min
Apr 19, 7:11 AM EDTFlash Flood WarningFFCBarrow, DeKalb, Gwinnett, Newton, Rockdale, Walton6 hr
Apr 19, 7:20 AM EDTTornado WarningFFCBarrow, Clarke, Jackson, Oconee, Walton25 min
Apr 19, 7:34 AM EDTFlash Flood WarningFFCBanks, Barrow, Clarke, Hall, Jackson, Madison6 hr
Apr 19, 7:44 AM EDTSevere Thunderstorm WarningFFCBanks, Jackson, Madison31 min
Apr 19, 7:55 AM EDTTornado WarningFFCBanks, Jackson, Madison20 min
Apr 19, 8:06 AM EDTRiver Flood WarningFFCForsyth20 hr
Apr 19, 8:12 AM EDTRiver Flood WarningFFCPolk5 hr
Apr 19, 8:37 AM EDTSevere Thunderstorm WarningFFCMorgan, Newton, Oconee, Rockdale, Walton38 min
Apr 19, 8:43 AM EDTSpecial Weather StatementFFCCrisp, Dooly, Sumter47 min
Apr 19, 8:51 AM EDTRiver Flood WarningFFCCobb, Fulton19 hr
Apr 19, 8:51 AM EDTRiver Flood WarningFFCGwinnett21 days
Apr 19, 8:51 AM EDTRiver Flood WarningFFCGwinnett9 hr
Apr 19, 8:59 AM EDTSpecial Weather StatementFFCTalbot, Upson31 min
Apr 19, 9:08 AM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Jackson, Oconee, Walton37 min
Apr 19, 9:09 AM EDTAreal Flood WarningFFCCoweta, Fayette, Meriwether, Troup6 hr
Apr 19, 9:18 AM EDTRiver Flood WarningFFCCobb, Fulton21 days
Apr 19, 9:18 AM EDTRiver Flood WarningFFCChattahoochee, Muscogee3 days
Apr 19, 9:29 AM EDTRiver Flood WarningFFCDade16 hr
Apr 19, 9:29 AM EDTRiver Flood WarningFFCGwinnett, Walton12 hr
Apr 19, 9:32 AM EDTRiver Flood WarningFFCDeKalb, Fulton21 days
Apr 19, 9:33 AM EDTSpecial Weather StatementFFCLamar, Talbot, Upson27 min
Apr 19, 9:37 AM EDTSpecial Weather StatementFFCFranklin8 min
Apr 19, 9:44 AM EDTRiver Flood WarningFFCFulton13 hr
Apr 19, 9:47 AM EDTSpecial Weather StatementFFCPulaski, Wilcox28 min
Apr 19, 9:57 AM EDTRiver Flood WarningFFCCobb, Fulton17 hr
Apr 19, 9:57 AM EDTRiver Flood WarningFFCFayette, Spalding63 hr
Apr 19, 9:57 AM EDTRiver Flood WarningFFCDeKalb, Rockdale31 hr
Apr 19, 9:57 AM EDTRiver Flood WarningFFCNewton, Rockdale46 hr
Apr 19, 9:57 AM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs4 days
Apr 19, 9:59 AM EDTSpecial Weather StatementFFCButts, Lamar31 min
Apr 19, 10:07 AM EDTFlash Flood WarningFFCBarrow, Butts, Henry, Newton, Oconee, Spalding and 1 more6 hr
Apr 19, 10:07 AM EDTSpecial Weather StatementFFCTwiggs, Wilkinson23 min
Apr 19, 10:15 AM EDTRiver Flood WarningFFCCoweta7 hr
Apr 19, 10:18 AM EDTSpecial Weather StatementFFCBleckley, Dodge, Telfair, Wheeler27 min
Apr 19, 10:26 AM EDTSpecial Weather StatementFFCJasper, Morgan34 min
Apr 19, 10:29 AM EDTRiver Flood WarningFFCDeKalb, Fulton7 hr
Apr 19, 10:29 AM EDTRiver Flood WarningFFCGwinnett6 hr
Apr 19, 10:29 AM EDTRiver Flood WarningFFCBanks21 days
Apr 19, 10:32 AM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Johnson, Laurens, Wilkinson28 min
Apr 19, 10:37 AM EDTRiver Flood WarningFFCFayette21 days
Apr 19, 10:40 AM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Wilcox35 min
Apr 19, 10:44 AM EDTTornado WarningFFCMontgomery, Telfair, Treutlen, Wheeler31 min
Apr 19, 10:51 AM EDTRiver Flood WarningFFCDeKalb21 days
Apr 19, 10:56 AM EDTTornado WarningFFCJohnson, Laurens23 min
Apr 19, 11:04 AM EDTRiver Flood WarningFFCSpalding5 hr
Apr 19, 11:08 AM EDTTornado WarningFFCLaurens, Treutlen15 min
Apr 19, 11:10 AM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs35 min
Apr 19, 11:12 AM EDTRiver Flood WarningFFCFulton, Gwinnett3 hr
Apr 19, 11:12 AM EDTRiver Flood WarningFFCFulton9 hr
Apr 19, 11:12 AM EDTRiver Flood WarningFFCDeKalb, Fulton21 days
Apr 19, 11:12 AM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Telfair, Wheeler33 min

Nearby

River Flood Warnings in Georgia, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.